Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

One A Day Women's Active Mind and Body (making me puke)

I bought this multivitamin a few months ago & stopped taking it because it made me extremely nautious. I took one this morning & ended up throwing up all of my breakfast. Not even my birth control makes me feel this way, has anyone ever tried it? I've read reviews and I hear many other ppl with the same symptoms. Even after eating it makes you vomit everything in your stomach, I strongly don't recommend anyone taking it, its horrible!

Answer Question
 
AlexxasMama

Asked by AlexxasMama at 12:25 PM on Nov. 10, 2010 in Health

Level 5 (95 Credits)
Answers (3)
  • Sounds like you are allergic to one of the vitamins or minerals. They are to strong for your system. I cant take niacin, Im allergic...weird huh?.
    lacyjones

    Answer by lacyjones at 12:30 PM on Nov. 10, 2010

  • If you are looking for something really good to supplement your diet look into Juice Plus. It's whole food based nutrition vs synthetic supplements. Your body actually knows what to do with the nutrients from fruits and vegetables it has no idea how to handle man made chemicals. No wonder they make you fell sick.
    www.welovejuiceplus.com
    Please feel free to contact me if you have any questions about Juice Plus. I love this stuff, it changed my ife. I am a Stress Management Consultant and I tell everyone about Juice Plus.
    wellnessgirl

    Answer by wellnessgirl at 12:54 PM on Nov. 10, 2010

  • Multi vitamins on a empty stomach make me sick to my stomach. Try taking them with breakfast.
    foxyldy

    Answer by foxyldy at 9:48 AM on Nov. 13, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN